MathSciNet Relay Station
MathSciNet bibliographic data
MR1423322 47B49 (46B28 46L05 47D25)
Molnár, Lajos Stability of the surjectivity of endomorphisms and isometries of ${\scr B}(H)$. Proc. Amer. Math. Soc. 126 (1998), no. 3, 853–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement